MathSciNet Relay Station
MathSciNet bibliographic data
MR962280 (90k:35192) 35P10 (35J40)
Faierman, M. Elliptic problems involving an indefinite weight. Trans. Amer. Math. Soc. 320 (1990), no. 1, 253–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement